# SDR CALA9801045

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM GOUGED AT STA 968.  THE GOUGED SECTION OF FLOORBEAM WAS CUT OUT.  AN L-ANGLE DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 20A, 53-05, 51-10-3, 51-30-2, AND 51-20-0.
